RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


P-Adic Numbers Ultrametric Anal. Appl., 2012, том 4, номер 1, страницы 64–75 (Mi padic10)  

Homogeneous generalized functions with respect to one-parametric group

Yu. N. Drozhzhinova, B. I. Zavialov

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina Str. 8, Moscow 119991, Russia

Аннотация: We give the full description of homogeneous generalized functions along the trajectories of arbitrary one-parametric multiplicative group of linear transformations whose generator matrix has eigenvalues with positive real parts. We also study the problem of extension of such functionals from the space of test functions vanishing at the origin up to the whole space $S(\mathbb{R}^n)$, and discuss the conditions of uniqueness of such extension.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации NSH 2928.2012.1
Российский фонд фундаментальных исследований 10-01-00178
Work on this paper was supported by RFBR, grant 10-01-00178, and RF NSH 2928.2012.1.


DOI: https://doi.org/10.1134/S2070046612010086


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 13.12.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/padic10

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019